MAUDE Adverse Event Report: BUBBLE HUMIDIFIER 7600-0; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)

BUBBLE HUMIDIFIER 7600-0; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Model Number 7600-0
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Blood o2 below 50%.Oxygen suddenly stopped flowing from output of salter labs bubble humidifier 7600-0 with no indication of failure.3 out of 3 failed after just a few hours use.Test showed leak at pressure relief valve.Tested relief valve per instructions and it activated and reset, but still leaked.First failure was noticed when patients lips turned blue.Replaced with 2nd unit and flow resumed until it suddenly stopped with no indication.Likewise with 3rd unit.Lot number (10) 062419.This is a serious problem that could cause death.See product recall from 2012 for same problem.Recall number: z-0803-2012 recall event id 60270.Fda safety report id #: (b)(4).

Brand Name
BUBBLE HUMIDIFIER 7600-0
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
MDR Report Key10361791
Report NumberMW5095870
Device Sequence Number2567832
Product Code BTT
UDI-Device Identifier00607411700040
UDI-Public(01)00607411700040
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2020
3 Devices were Involved in the Event: 1   2   3  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7600-0
Device Catalogue Number(01) 0 060741170004 0
Device Lot Number(10) 062419
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/03/2020
Was Device Evaluated by Manufacturer? (Y/N) No Information
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient Weight54